# SDR SWAA2014110733886

- Difficulty date: October 2, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 93,832 hours, 57,655 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C28178
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CTR GEAR DOOR DELAMINATED.  R & R DOOR IAW MM.
